Durbin-Hausman Tests for a Unit Root
In Choi
Oxford Bulletin of Economics and Statistics, 1992, vol. 54, issue 3, 289-304
Abstract:
The author develops tests for a unit root based on the Durbin-Hausman principle. The ordinary least squares estimator and the pseudo instrumental variables estimator using the current variable as an instrument are employed to formulate test statistics. The limit distributions of these tests are expressed as inverses of the squared Brownian functionals that have not been used previously in testing for a unit root. Finite sample and asymptotic distributions of Durbin-Hausman tests are tabulated by simulations. It is shown by simulations that Durbin-Hausman tests are more powerful than Dickey-Fuller tests when there is an intercept or a linear time trend in the model. Copyright 1992 by Blackwell Publishing Ltd
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (7)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:obuest:v:54:y:1992:i:3:p:289-304
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0305-9049
Access Statistics for this article
Oxford Bulletin of Economics and Statistics is currently edited by Christopher Adam, Anindya Banerjee, Christopher Bowdler, David Hendry, Adriaan Kalwij, John Knight and Jonathan Temple
More articles in Oxford Bulletin of Economics and Statistics from Department of Economics, University of Oxford Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().